Night Sweats When Starting Babesia Treatment Again

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 647
   Posted 2/18/2018 7:51 AM (GMT -6)   
Hey everyone, finally home from Italy and started babesia treatment the night before last again after doing it for two months then taking a month break for traveling.

Yesterday I didn’t feel much worse than usual but I was really really moody. Not sure if it’s jet leg or what..last night though I woke up in the middle of the night and my shirt was soaking wet.

I’ve noticed that whenever I am taking mepron and Zithromax I get more night sweats then usual. I used to get night sweats almost every night before starting treatment and in the beginning of treatment but now I hardly ever get them when I’m not hitting babesia.

Is this proof that I do have babesia and the mepron and Zithromax is killing something off? Or could this be side effects from the medication?

I’m taking the following:
Mepron
Zithromax
Cats Claw
Japanese Knotweed
CSA
Houttuynia
Skullcap
NAC

Szabo246
Veteran Member


Date Joined Sep 2017
Total Posts : 505
   Posted 2/18/2018 8:04 AM (GMT -6)   
I have babesia and also have night sweats since starting the artesunate and Sida Acuta. Some say it’s a good sign, funnily enough don’t sweat anywhere else just on my chest.

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33873
   Posted 2/18/2018 3:31 PM (GMT -6)   
When I took Mepron I sweat a lot - and some odd places - like the front of my lower legs.

Although sweating is listed in side effects for Mepron maybe that’s because people taking it for Babesia sweat as a result of die off.

After stopping the Mepron my sweats are less now than prior to taking it - so it has helped.

Going back on it in a few days - wondering if I’ll have an increase in sweating again.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

NicHostetler
Veteran Member


Date Joined Mar 2017
Total Posts : 647
   Posted 2/18/2018 4:45 PM (GMT -6)   
Girlie said...
When I took Mepron I sweat a lot - and some odd places - like the front of my lower legs.

Although sweating is listed in side effects for Mepron maybe that’s because people taking it for Babesia sweat as a result of die off.

After stopping the Mepron my sweats are less now than prior to taking it - so it has helped.

Going back on it in a few days - wondering if I’ll have an increase in sweating again.


Sometimes I wonder if the side effects are just herxing or vise versa maybe we think we’re herxing and it’s just side effects. Today I feel super weak and already have increased dizzyness.

Rikky1
Veteran Member


Date Joined Jun 2015
Total Posts : 2922
   Posted 2/19/2018 10:08 AM (GMT -6)   
Nic you're dealing with a herx that's as plain as day given what you wrote. You should be happy you're getting a classic herx from that particular bug so that you can measure progress over time. Some folks aren't so lucky (if feeling like crap is somehow lucky ;o)
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, August 17, 2018 7:35 PM (GMT -6)
There are a total of 2,993,886 posts in 328,086 threads.
View Active Threads


Who's Online
This forum has 161250 registered members. Please welcome our newest member, adjar.
318 Guest(s), 14 Registered Member(s) are currently online.  Details
trekkar, logoslidat, Michael_T, HaleyBugs07, Stan1961, Alex ArmPain, WalkingbyFaith, Saipan Paradise, Rana258, kit49, beagleman, Mamatomypeas, borborygmi, iPoop